# SDR ASAA2022051738350

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 22,112 hours, 6,959 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WINDOW OVERHEAT ON RIGHT SIDE WINDOW, FOLLOWED QRH. OVERHEAT LIGHT REMAINED EXTINGUISHED. GROUNDED - YES. WHCU SHOWS MULTIPLE WINDOW SENSOR FAULTS. SWAPPED R2 SENSOR TO SPARE. CLEARED WHCU HISTORY, BITE TEST GOOD.
